# SDR SWIA202164280

- Difficulty date: August 13, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OB FLAP CENTER HINGE BEAM (FLAP SIDE) REQUIRED REMOVAL TO ACCESS PANELS 594/694 NB/QB   (C CHECK RO 2-11-2022)   REMOVED LH AND RH OB FLAP CENTER HINGE BEAM FLAP SIDE IAW CRJ 200 AMM 57-53-02-000-806 REF CAMPS # 23288100 AND 23288103 AND ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
